# SDR SWIA2020041050096

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LEFT SIDE INNER HANDLE FORWARD ATTACH HARDWARE CORRODED.   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED LEFT SIDE EMERGENCY EXIT INNER HANDLE FORWARD HARDWARE IAW CRJ 200 CMM.  TORQUE WRENCH: STS-0609   CAL DUA 06 AUG 2020
